Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A generalization of the functional relation $ Y(t+s)=Y(t)\cdot Y(s)$ to piecewise-linear difference-differential equations


Author: Robert W. Bass
Journal: Quart. Appl. Math. 14 (1957), 415-417
MSC: Primary 93.0X
DOI: https://doi.org/10.1090/qam/83424
MathSciNet review: 83424
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Base, The analysis and synthesis of relay servomechanisms, Sec. III of Final Report, Contract DA-36-034-ORD-1273RD, The Johns Hopkins Institute for Cooperative Research, Baltimore, Md., 1955
  • [2] R. W. Bass, Improved on-off missile stabilization, (to appear)
  • [3] Richard Bellman, Stability theory of differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 0061235
  • [4] Solomon Lefschetz, Lectures on Differential Equations, Annals of Mathematics Studies, no.14, Princeton Univeristy Press, Princeton, N. J.; Oxford University Press, London, 1946. MR 0016788
  • [5] I. Flügge-Lotz, Discontinuous automatic control, Princeton University Press, Princeton, N. J., 1954

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93.0X

Retrieve articles in all journals with MSC: 93.0X


Additional Information

DOI: https://doi.org/10.1090/qam/83424
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website